Genexa Kids’ Allergy is real medicine, made clean - providing safe, effective relief from common allergy symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes. This liquid medicine has the same active ingredient you need (diphenhydramine HCl), but without the artificial ones you don’t (artificial dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better.

Allergen Details

Lifestyle Details

Ingredients

Active Ingredients: Diphenhydramine. Inactive Ingredients: Organic Agave, Organic Natural Flavor, Water, Organic Natural Citrus Extract

Certifications

Attention

Please note that safety is our main priority. We require all brand partners to participate in recurrent verification processes to confirm existing information and actively report any updates to ingredients and/or production facilities. Please be sure to double check for certifications that satisfy your requirements, and read the product’s label when you receive it, adhering to the manufacturer’s guidelines.

Genexa

Kid's Allergy Care


Regular price $10.99
Regular price $13.49 Sale price $10.99

Genexa, the first clean medicine company

From responsibly sourcing only the best ingredients, to performing extensive research on our formulas per FDA guidelines, we are devoted to making clean medicines that you can trust. Our medicine is made with the same active ingredients you need, but without the artificial ones you don’t. It’s real medicine made clean, because that’s what people deserve.
Shop All